EconPapers    
Economics at your fingertips  
 

Selections of Set-valued Maps Satisfying Some Inclusions and the Hyers–Ulam Stability

Janusz Brzdęk () and Magdalena Piszczek ()
Additional contact information
Janusz Brzdęk: Pedagogical University
Magdalena Piszczek: Pedagogical University

A chapter in Handbook of Functional Equations, 2014, pp 83-100 from Springer

Abstract: Abstract We present a survey of several results on selections of some set-valued functions satisfying some inclusions and also on stability of those inclusions. Moreover, we show their consequences concerning stability of the corresponding functional equations.

Keywords: Stability of functional equation; Set-valued map; Inclusion; Selection (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1286-5_4

Ordering information: This item can be ordered from
http://www.springer.com/9781493912865

DOI: 10.1007/978-1-4939-1286-5_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1286-5_4